# SDR 2013FA0000593

- Difficulty date: October 14, 2013
- Submitted: October 17, 2013
- Operation: General aviation
- Aircraft: N202P
- Make and model: Beech 58
- Aircraft serial: TH1875
- Aircraft time: 11,557 hours
- Engine: Cont IO550C
- Engine time: 928 hours
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Stud
- Part number: 402053
- Condition: Missing
- Location: Tach Drive
- Part time: 928 hours
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: A

## Discrepancy

DURING CLIMBOUT, PILOT NOTICED SMOKE TRAILING FROM THE LT ENGINE.  IMMEDIATELY LANDED AT DEPARTURE AIRPORT AND AT SHUTDOWN, SAW A GREAT DEAL OF OIL DRIPPING FROM LOWER COWLING AND COWL FLAP.   DURING AN INSPECTION RUN-UP, OIL WAS SEEN PUMPING FROM AREA OF TACHOMETER DRIVE HOUSING.   REVEALED STUD THAT SUPPORTS BRACKET TO INDUCTION SYSTEM WYE PIPE HAD BACKED OUT LEAVING AN OPENING TO THE PRESSURE SIDE OF OIL SYSTEM.  APPROXIMATELY 3.5 QUARTS OF OIL WERE PUMPED OVERBOARD.  A NEW STUD WAS INSTALLED AND FOUND THERE WAS NO LOCKING FEATURE ON THIS STUD OTHER THAN THE USE OF LOCKING FLUID DURING INSTALLATION.
